HAPACOL 500mg EFFERVESCENT TABLET


Title: 4's
Price:
RM2.60 MYR
Stock:
In stock

Description

Registation Number: MAL18116047XZ

500 mg of paracetamol prepared in the dosage form of effervescent tablets, is dissolved in water before oral administration; therefore, it is suitable for patients meeting difficulty in taking pills

The drug is dissolved in water before oral administration, so it is easily absorbed by the digestive system and quickly brings into play its effect to attain high effectiveness Paracetamol:For relief of mild to moderate pain and fever

Ingredients:

Each tablet contains Paracetamol 500 mg

When dissolved or dispersed in water, the tablet effervesces to produce a slightly opaque solution with scent and sweet taste Contain lactose

Dosage/How to use:

Adults (including the elderly) and children aged 12 years and over: 1 to 2 tablets (500mg to 1000mg paracetamol), dissolved in at least half a tumbler of water every 4 to 6 hours as required

Children 6 to 11 years: No more than 4 doses in any 24-hour period Maximum duration of continued use without medical advice: 3 days Maximum daily dose: 60mg/kg to be administered in divided doses of 10-15mg/kg throughout the 24-hour period Children 6 to 8 years: ½ tablet (250mg) dissolved in at least half a tumbler of water Children 9 to 11 years: 1 tablet (500mg) dissolved in at least half a tumbler of water Children under 6 years: Not recommended for children under the age of 6 years

Caution:

- The tablets also contain aspartame (a source of phenylalanine) and so should not be taken by people with phenylketonuria

- Allergic to the ingredients listed

- Each tablet contains sodium and may be harmful to people on a low sodium diet

- Do not exceed the recommended dose

- Children below 6 years old

- Inform your doctor about your pre-existing diseases e

g severe hepatic impairment and current health conditions

Estimate shipping

You may also like

Recently viewed